If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Long week!

Collapse

About the Author

Collapse

Toogoofy317 non-obstructed hcm, AICD 11-01-02 and 10-6-05 Find out more about Toogoofy317
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • TammyC
    replied
    Re: Long week!

    Toogoofy317
    I hope you start to feel better very very soon!

    Leave a comment:


  • DLCC2
    replied
    Mary, I'm so glad your finally getting things figured out. I'm sorry that you have to deal with the shots and all of the rest of it and I will add you to my prayer list.

    Is their a possiblity that the electric company has any programs to help you? In Oregon and I'm sure in other states there are ways to get help with utilities? Also is there any family that can help with financial assistance while you go thru this? Please forgive me if you have posted about these things in the past and I have forgotten.

    Your in my thoughts.

    Diana

    Leave a comment:


  • Linda
    replied
    Mary, hope things are improving for you, Linda

    Leave a comment:


  • Toogoofy317
    replied
    Ya know a cute firefighter would be nice

    I have faith that things will get better. It will just take a little while. My only problem now is finacial burdens. I have not worked in about a month and for some reason down in Florida money doesn't grow on trees. Prescriptions costed 80.00 and electric is due. I had to make a choice which kinda sucked.

    I would kill for a REALvacation. Unfortunatly, it will have to be next year. Thanks for listening to me whining about my life. As my cardiologist reminded me there are people a lot worse than I am and I should be thankful that my heart condition allows me to be close to normal. Easy for him to say but at 22 it does become too much sometimes.

    Mary S.

    Leave a comment:


  • Sarah
    replied
    shots

    my ex-hubby had to learn how to do them on me. He was freaked out.

    I live alone, but my bf's apartment is, um, next to mine. So if (god forbid) I have to have them again, I've got someone to press into service.

    Mary ---we need to hook you up with someone nice who can give shots!!

    S

    Leave a comment:


  • Karen P
    replied
    Hi Mary,

    Sorry about the set back. I'm glad they figured out what was going on. I remember Roy when he got those injections in his stomach - it hurt.

    You will be posting some good news in the near future - I know it. I'm so looking forward to your nursing news!

    You take care - think happy thoughts.

    Karen

    Leave a comment:


  • Toogoofy317
    replied
    The docs believe it was a combination of an allergy to phenrgin and an infiltration. He said it could be cleared up though which is good news. I gave Dr. Maron a call today and see what his imput is on this mess. Especially as far as the CHF is concerned. They did start me on potassium as well just like you said Lisa mine dropped dramaticaly.

    Right now I am going to sleep. I think every drug I am on right now has a side effect of dizziness and sleepiness. I can barely keep my eyes open! I'll let you know how things go as far as that other hospital.

    Oh yeah the weather is a high of 88 without a cloud in the sky!

    Mary S.

    Leave a comment:


  • Lisa Salberg
    replied
    It is sunny in NJ... does that count as good news.. ( I tried! )

    I am sorry to hear this turn of events... any clue what caused the clots?

    Lisa

    Leave a comment:


  • Sarah
    replied
    phooey

    Dear Mary,

    I'm so sorry. That really, really stinks. I will be at this convention all weekend, but I'll be home at night (probably!) if you want to call.

    I hope you have filed a complaint with that stinky hospital so you don't have to pay for any of the treatment for the arm.

    Hang in there! Hey, it is going to SNOW here tomorrow, so just be thankful you are in Florida for a start.

    take care,

    s

    Leave a comment:


  • Reenie
    replied
    Mary,

    I'm saying a prayer for you that you will get your health under control. I know it's difficult, but try to take it easy and not do too much.

    Reenie

    Leave a comment:


  • Toogoofy317
    started a topic Long week!

    Long week!

    How I wish I were giving out good news like everyone else. But I guess when the time is right I'll have some.

    At the advice of my primary physician I went to the ER on Monday night because I was not feeling any better. Well the news wasn't so great. Yes, I was in CHF only mild but still in it. My arm, well it has a ton of blood clots. Including partial occlusion of my jugular vein. I am not happy about all of this especially having to take three times the drugs I was taking. Having to inject a blood thinner into my stomach twice a day sucks and I am on coumadin for the next three months. I am also permnantly on Lasix as well as my Isrdil being doubled. It has taken a lot out of me but i guess I should be thankful I am still here and able to get out of the hospital. I'm just trying to find a little good news right now but its not happening.

    Just thought I would let everyone know how I'm doin!

    mary S.

Today's Birthdays

Collapse

Working...
X